# SDR DALA2025090806590

- Difficulty date: September 1, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 61,701 hours, 30,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 28DEF EMERGENCY SEAT LIGHT BOX BROKEN/INOP. C/A: TAPED BOX BACK UP TO SEAT. WILL NEED TO BE REPLACED. FWD TO MEL 33-50-03A. NO "M" PROC. MEL AND PLACARD INSTALLED. A/C OK FOR SVC. R/R EPL SHROUD ASSY AT 28DEF REF A320 CMM 25-22-53 OPS GOOD MEL PLACARD RMVD "M" PROC REVERSED OK FOR SVC. (LP: 7605030)
